# SDR MQGR20013601

- Difficulty date: April 12, 2001
- Submitted: April 12, 2001
- Operation: General aviation
- Aircraft: N74A
- Make and model: Gulstm G1159B
- Aircraft serial: 036
- Aircraft time: 9,724 hours, 7,016 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Fitting
- Part number: 1159W307012
- Part serial: 0060R
- Condition: Corroded
- Location: Winglet
- Part time: 5,720 hours, 3,516 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING RECOMMENDED INSPECTION OF WINGLET ATTACH HARDWARE FOR CORROSION, FOUND CORROSION IN THE WINGLET TO WING ATTACHMENT FITTING.  IT APPEARS THIS CORROSION IS THE RESULT OF IMPROPER SEALING OF THE ATTACHMENT HARDWARE SINCE WATER WAS FOUND TRAPPED IN THE ONLY AREA OF CORRSION.  THIS CORROSION WAS VERY DEEP AND WAS IN THE VOID BETWEEN THE UPPER AND LOWER BUSHINGS.
